RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1973, Volume 7, Issue 2, Pages 32–42 (Mi faa2415)  

This article is cited in 2 scientific papers (total in 3 papers)

Holomorphic fiberings and multivalued functions of elements of a Banach algebra

A. G. Kostyuchenko, B. S. Mityagin


Full text: PDF file (1159 kB)

English version:
Functional Analysis and Its Applications, 1973, 7:2, 113–121

Bibliographic databases:

Received: 11.12.1972

Citation: A. G. Kostyuchenko, B. S. Mityagin, “Holomorphic fiberings and multivalued functions of elements of a Banach algebra”, Funktsional. Anal. i Prilozhen., 7:2 (1973), 32–42; Funct. Anal. Appl., 7:2 (1973), 113–121

Citation in format AMSBIB
\Bibitem{KosMit73}
\by A.~G.~Kostyuchenko, B.~S.~Mityagin
\paper Holomorphic fiberings and multivalued functions of elements of a Banach algebra
\jour Funktsional. Anal. i Prilozhen.
\yr 1973
\vol 7
\issue 2
\pages 32--42
\mathnet{http://mi.mathnet.ru/faa2415}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=320548}
\zmath{https://zbmath.org/?q=an:0286.47027}
\transl
\jour Funct. Anal. Appl.
\yr 1973
\vol 7
\issue 2
\pages 113--121
\crossref{https://doi.org/10.1007/BF01078883}


Linking options:
  • http://mi.mathnet.ru/eng/faa2415
  • http://mi.mathnet.ru/eng/faa/v7/i2/p32

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sh. A. Alimov, V. A. Il'in, E. M. Nikishin, “Convergence problems of multiple trigonometric series and spectral decompositions. I”, Russian Math. Surveys, 31:6 (1976), 29–86  mathnet  crossref  mathscinet  zmath
    2. L. F. Fridlender, “Convergence of series in root functions of operators which are nearly self-adjoint in the spaces $C$ and $L_p$”, Funct. Anal. Appl., 11:4 (1977), 325–327  mathnet  crossref  mathscinet  zmath
    3. M. S. Agranovich, V. M. Buchstaber, R. S. Ismagilov, B. S. Kashin, B. S. Mityagin, S. P. Novikov, V. A. Sadovnichii, A. G. Sergeev, Ya. G. Sinai, A. A. Shkalikov, “Anatolii Gordeevich Kostyuchenko (obituary)”, Russian Math. Surveys, 65:4 (2010), 767–780  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:220
    Full text:86
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019